Show simple item record

Scheme-independent stability criteria for difference approximations of hyperbolic initial-boundary value problems. II

dc.contributor.authorGoldberg, Moshe
dc.contributor.authorTadmor, Eitan
dc.date.accessioned2008-09-18T18:38:34Z
dc.date.available2008-09-18T18:38:34Z
dc.date.issued1981-04
dc.identifier.citationM. Goldberg & E. Tadmor (1978)Scheme-independent stability criteria for difference approximations of hyperbolic initial-boundary value problems. II Mathematics of Computation 36 (1981), 603-626.en
dc.identifier.urihttp://hdl.handle.net/1903/8415
dc.format.extent1783604 bytes
dc.format.mimetypeapplication/pdf
dc.language.isoen_USen
dc.publisherAmerican Mathematical Societyen
dc.subjectstability criteriaen
dc.subjectboundary treatmentsen
dc.titleScheme-independent stability criteria for difference approximations of hyperbolic initial-boundary value problems. IIen
dc.typeArticleen
dc.relation.isAvailableAtCollege of Computer, Mathematical & Physical Sciencesen_us
dc.relation.isAvailableAtMathematicsen_us
dc.relation.isAvailableAtDigital Repository at the University of Marylanden_us
dc.relation.isAvailableAtUniversity of Maryland (College Park, MD)en_us


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record